# SDR A6WA201240353

- Difficulty date: March 6, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 27,263 hours, 25,174 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4622
- Part serial: 1620A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 17,178 hours, 16,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR HANDLE UP, BOTH MLG RETRACTED, NLG DID NOT.  RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  QRH- LANDED WITHOUT INCIDENT.  REF WO 183218 FOR R & R OF NLG SELECTOR VALVE AND NLG PRIORITY VALVE REF AMM 32-3.  OPS AND LEAK CK GOOD.
